Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Caselles - K. Jalalzai - M. Novaga

On the jump set of solutions of the Total Variation flow

created by novaga on 28 Apr 2012
modified on 17 Apr 2016

[BibTeX]

Published Paper

Inserted: 28 apr 2012
Last Updated: 17 apr 2016

Journal: Rend. Sem. Mat. Padova
Volume: 130
Pages: 155-168
Year: 2013

Abstract:

The main purpose of this note is to prove that the jump set and of the solution of the minimizing Total Variation flow decreases with time for any initial condition in $BV(\Omega)\cap L^N(\Omega)$. The size of the jump also decreases with time.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1